# SDR ASAA2015111513786

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 13,864 hours, 4,068 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Part serial: 11333H9145
- Condition: Failed
- Location: Flt Deck
- Part time: 13,858 hours, 4,067 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, THE RT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  RAN QRH PROCEDURE AND OVERHEAT LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  SWAPPED RT SIDE AND LT SIDE WHCU'S. FAULT CONTINUES ON RT SIDE.  REINSTALLED LT AND RT SIDE WINDOW WHCU'S IN ORIGINAL POSITIONS IAW AMM 30-41-11-000-801. SLAVED IN SERVICEABLE P5-9 WINDOW/PITOT HEAT MODULE. FAULT CONTINUES.  REINSTALLED ORIGINAL P5-9 MODULE IAW AMM 30-41-41-000-801 AND-400-801. CHECKED WINDOW HEATER IAW FIM 30-41-TASK 814. CHECKED OK. SWAPPED WINDOW HEAT SENSOR TERMINALS TO SPARE IAW FIM 30-41, TASK 811. SWAPPED LT AND RT SIDE WINDOW COIL CORD.  FAULT CONTINUES. REINSTALLED LT AND RT COIL CORD TO ORIGINAL POSITIONS IAW AMM 30-41-00-200-801. REMOVED LT WINDOW AND CONNECTED TO RT WINDOW COIL CORD.  FAULT EXTINGUISHES. REINSTALLED LT WINDOW IAW AMM 56-12-11-000-801 AND -801-400.  LT WINDOW INSTALLATION AND HEAT CHECKS GOOD.  REMOVED RT SLIDING WINDOW IAW AMM 56-12-000-801 AND -400-801. OPS AND LEAK CHECKS GOOD.
